Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 584395, 8 pages
http://dx.doi.org/10.1155/2014/584395
Research Article

Convergence Theorems for Right Bregman Strongly Nonexpansive Mappings in Reflexive Banach Spaces

1Department of Mathematics, University of Botswana, Private, Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 21 February 2014; Accepted 7 May 2014; Published 27 May 2014

Academic Editor: Rudong Chen

Copyright © 2014 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Reich and S. Sabach, “A strong convergence theorem for a proximal-type algorithm in reflexive Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 10, no. 3, pp. 471–485, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Zalinescu, Convex Analysis in General Vector Spaces, World Scientific, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Censor and A. Lent, “An iterative row-action method for interval convex programming,” Journal of Optimization Theory and Applications, vol. 34, no. 3, pp. 321–353, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. M. Bregman, “The relaxation method for finding the common point of convex sets and its application to the solution of problems in convex programming,” USSR Computational Mathematics and Mathematical Physics, vol. 7, no. 3, pp. 200–217, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. I. Alber, “Metric and generalized projection operators,” in Banach Spaces: Properties and Applications, Lecture Notes in Pure and Applied Mathematics, pp. 15–50, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Reich, “A weak convergence theorem for the alternating method with Bregman distances,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 313–318, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Reich and S. Sabach, “Two strong convergence theorems for a proximal method in reflexive Banach spaces,” Numerical Functional Analysis and Optimization, vol. 31, no. 1–3, pp. 22–44, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Reich and S. Sabach, “Two strong convergence theorems for Bregman strongly nonexpansive operators in reflexive Banach spaces,” Nonlinear Analysis. Theory, Methods and Applications, vol. 73, no. 1, pp. 122–135, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Reich and S. Sabach, “Existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces,” in Fixed-point Algorithms for Inverse Problems in Science and Engineering, vol. 49, pp. 301–316, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82–90, 1967. View at Google Scholar · View at MathSciNet
  12. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Shahzad and A. Udomene, “Fixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 64, no. 3, pp. 558–567, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Zegeye and N. Shahzad, “Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings,” Nonlinear Analysis. Theory, Methods and Applications, vol. 70, no. 7, pp. 2707–2716, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Zegeye and N. Shahzad, “Viscosity approximation methods for a common fixed point of finite family of nonexpansive mappings,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 155–163, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Zegeye and N. Shahzad, “Approximation methods for a common fixed point of a finite family of nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 28, no. 11-12, pp. 1405–1419, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. Shahzad and H. Zegeye, “Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1058–1065, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Zegeye and N. Shahzad, “Viscosity methods of approximation for a common fixed point of a family of quasi-nonexpansive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 68, no. 7, pp. 2005–2012, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Zegeye and N. Shahzad, “Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method,” Nonlinear Analysis: Theory, Methods and Applications, vol. 72, no. 1, pp. 325–329, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Zegeye and N. Shahzad, “A hybrid approximation method for equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 619–630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Zegeye, N. Shahzad, and M. A. Alghamdi, “Convergence of Ishikawa' s iteration method for pseudocontractive mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 74, no. 18, pp. 7304–7311, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Zegeye, N. Shahzad, and M. A. Alghamdi, “Minimum-norm fixed point of pseudocontractive mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 926017, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. H. H. Bauschke, J. M. Borwein, and P. L. Combettes, “Bregman monotone optimization algorithms,” SIAM Journal on Control and Optimization, vol. 42, no. 2, pp. 596–636, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. H. Bauschke and J. M. Borwein, “Legendre functions and the method of random Bregman projections,” Journal of Convex Analysis, vol. 4, no. 1, pp. 27–67, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. N. N. Shahzad, H. Zegeye, and A. Alotaibi, “Convergence results for a common solution of a finite family of variational inequality problems for monotone mappings with Bregman distance,” Fixed Point Theory and Applications, vol. 2013, 343 pages, 2013. View at Publisher · View at Google Scholar
  29. S. Reich and S. Sabach, “A projection method for solving nonlinear problems in reflexive Banach spaces,” Journal of Fixed Point Theory and Applications, vol. 9, no. 1, pp. 101–116, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. V. Martin-Marquez, S. Reich, and S. Sabach, “Right Bregman nonexpansive operators in Banach spaces,” Nonlinear Analysis, vol. 75, no. 14, pp. 5448–5465, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. V. Martin-Marquez, S. Reich, and S. Sabach, “Bregman strongly nonexpansive operators in reflexive Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 597–614, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Suantai, Y. J. Choc, and P. Cholamjiak, “Halpern's iteration for Bregman strongly nonexpansive mappings in reflexive Banach spaces,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 489–499, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Q. B. Zhang and C. Z. Cheng, “Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 480–485, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  35. H. H. Bauschke, J. M. Borwein, and P. L. Combettes, “Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces,” Communications in Contemporary Mathematics, vol. 3, no. 4, pp. 615–647, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. D. Butnariu and A. N. Iusem, Totally Convex Functions for Fixed Points Computation and Infinite Dimensional Optimization, vol. 40, Kluwer Academic, Dodrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  37. R. R. Phelps, Convex Functions, Monotone Operators and Differentiability, vol. 1364 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at MathSciNet
  38. F. Kohsaka and W. Takahashi, “Proximal point algorithms with Bregman functions in Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 3, pp. 505–523, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. H. K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. P. E. Mainge, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet